I've been taking Caltrate Vitamin D for about a month every day, and this is the first time that my period has become so different I usually have it for about 3 to 4 days its going on 2 weeks and in the begining it was very dark, no clogs thu. So I am wondering if me taking this vitamins has effected me in this way. because there is nothing else different that I am doing like diets, stress etc.
Hi clary; I don't like drugs if I can avoid them. The problem we have will be communication in that I am Male and you are Female. I luckily love Milk. I don't know how much Calcium is in a glassfull of "Caltrate. I do know that You and I should be taking between800mg.& 1000mg. of vitamin "D" per day,or more. I'm not sure about the maximum or minimum for calcium, but I try to stay close to 1500 to 2000mg. of calcium /day. Niether Calcium, nor Vitamin D should effect your period like that. Personally , I wouldn't touch "Caltrate" with a ten foot pole. Do you know what else is in it? ? Calcium? Vit.-D? other junk?
A 3 to 4 day period is normal, you don't give your age.If any period you have especially with above normal bleeding, lasts more than a week, see your Dr... Are you sure that you aren't taking a masked blood thinner
with your vitamins ? ? Best of luck to you! I don't know a lot about periods, but I am very familiar with Vits., Mins., herbs, natural foods & products, I mean real stuff ,not Brand names. If i can help, i'm here... Sacosam
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Mar 2010 • 3 answers
Updated 30 Apr 2010 • 2 answers
Updated 13 May 2017 • 4 answers
Updated 22 Aug 2013 • 2 answers
Updated 2 Oct 2015 • 3 answers